# SDR SWAA2022022245303

- Difficulty date: February 8, 2019
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 21,783 hours, 9,330 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE WIGGLE PLATE; JUST I/B OF #3 FLAP TRACK; IS CRACKED AT FASTENER HOLE. / REMOVED & REPLACED LEFT WING T/E WIGGLE PLATE IAW B737 SRM 51-40-02-0G-0 PARA 4. B; IPC 57-50-00-22 SHEET 3 A# WN2623
